# SDR ASOA2014063010770

- Difficulty date: June 1, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 28,974 hours, 20,268 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: CC670341911
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BS 280 BULKHEAD ANGLE IS CORRODED.    R & R LT FS 280 BULKHEAD ANGEL IAW SRM 51-42-06-001-001-A01 AND SRM 51-42-13-001-001-A01.
